Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations

Document Type : Research Paper


1 Department of Engineering,~Abhar Branch,~Islamic Azad University, Abhar, Iran

2 Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran


In this article, a new numerical method based on triangular functions for solving  nonlinear stochastic differential equations is presented. For this, the stochastic operational matrix of triangular functions for It\^{o} integral are determined. Computation of presented method is very simple and attractive. In addition, convergence analysis and numerical examples that illustrate accuracy and efficiency of the method are presented.


Volume 8, Issue 2
December 2017
Pages 169-179
  • Receive Date: 22 November 2015
  • Revise Date: 22 May 2017
  • Accept Date: 04 June 2017